# SDR UIEA2024022100098

- Difficulty date: February 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 100,150 hours, 22,757 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Tape
- Condition: Broken
- Location: Elt
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAPE ON ELT BROKEN/TORN( TRANSFERRED TO MDDR # 203295 PER MEL 25-63-10-01, CAT D.  DUE DATE 19JUN24. PLACARDS INSTALLED.  /  PART ON HAND NOT CORRECT, TAPE REQUIRED PART OF ELT ASSY.  MCC NOTIFIED. NEW ELT ON ORDER.  DMI #203295 REMAINS OPEN.  /  REMOVED AND REPLACED LH ELT IAW AMM 25-63-03/401. NO DEFECTS REMAIN. THIS CLEARS MDDR 203295. PLACARDS REMOVED. MCC NOTIFIED. )
